# SDR QXEA0000985

- Difficulty date: March 29, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT-HAND FUSELAGE PANEL 92BD IS CHAFING AGAINST FUSELAGE BOTTOM FORWARD SIDE.  REPAIRED IAW HORIZON AIR EA 4-53-1095.
